# SDR DXTA2025101705326

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 16,231 hours, 12,438 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD FAULT APPEARED DURING CLIMB OUT WITH FLASHING MASTER CAUTION. BEGAN RUNNING THE QRH AND THE FAULT CLEARED. UPON ARRIVAL, FAULT REAPPEARED TWICE WITH FLASHING MASTER CAUTION.  SWAPPED LT POWER CONTROL UNIT  TO THE RT ENGINE & SWAPPED THE RT POWER CONTROL UNIT TO THE LT ENGINE. RAN BOTH LT AND RT ENGINES AGAIN AND STILL COULD NOT DUPLICATE THE FAULT IAW AMM 24-20-01 AND AMM 71-00-04.
